# SDR WVER2017012501

- Difficulty date: January 18, 2017
- Submitted: January 25, 2017
- Operation: General aviation
- Aircraft: N946L
- Make and model: Cndair CL6002D24
- Aircraft serial: 15104
- Aircraft time: 17,216 hours, 16,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321729
- Condition: Corroded
- Location: Bs 280-319
- Part time: 17,216 hours, 16,114 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT HAS CORROSION BETWEEN BS 280 TO 319.
